| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 17-20


M. A. A. Mahmoud
      Variable viscosity effects on hydromagnetic boundary layer flow along a continuously moving vertical plate in the presence of radiation
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 799-814.

O. Louskou-Bozapalidou
      Fuzzy congruences on fuzzy algebras
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 815-819.

O. Louskou-Bozapalidou
      Non deterministic recognizability of fuzzy languages
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 821-826.

Yongfu Su, Qinglan Jia, Xiaolong Qin
      General composite implicit iteration processes for common fixed points of asymptotically nonexpansive mappings
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 827-834.

S. Sedghi, N. Shobe
      Common fixed point theorems for a class maps in L-fuzzy metric spaces
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 835-842.

H. C. Rosu, V. Ibarra-Junquera
      FRW barotropic zero modes: Dynamical systems observability
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 843-852.

Huang Can-Yun, Zhao Yu-Ping, Huang Zhan
      Throughout positive solutions for delay nonlinear differential equation
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 853-861.

Y. Ahmadizadeh, V. Soti, R. Pourgholi
      Numerical solution of an inverse diffusion problem
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 863-868.

I. A. Al-Wasel, A. H. El-Bassiouny, M. Kayid
      Some results of the NBUL class of life distributions
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 869-881.

M. Iranmanesh, H. Mohebi
      Best simultaneous approximation in tensor product spaces
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 883-894.

D. Kazakos, S. Kami Makki, Wuxu Peng
      New performance bounds in signal parameter estimation under mismatch
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 895-908.

A. R. Nematollahi, L. Tafakori
      On comparison of the tail index of heavy tail distributions using Pitman's measure of closeness
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 909-914.

G. Karatasios, I. P. Antoniades, E. Fournou, P. Argyrakis
      Using neural nets for eliminating noise in experimental signals
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 915-929.

E. J. Vanderperre
      A functional equation related to a multiple cold standby system
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 931-937.

S. Dinesh
      Fuzzy classification of physiographic features extracted from multiscale DEMs
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 939-961.

S. Dinesh
      Characterization of catchments extracted from multiscale digital elevation models
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 963-974.

G. Mazurkiewicz
      Weakly stable vectors and magic distribution of S. Cambanis, R. Keener and G. Simons
      Appl. Math. Sci., Vol. 1, 2007, no. 17-20, 975-996.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |